# SDR SWIA201438136

- Difficulty date: June 11, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 33,341 hours, 29,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS.
